Artículos de revistas
A family of asymptotically good lattices having a lattice in each dimension
International Journal Of Number Theory. Singapore: World Scientific Publ Co Pte Ltd, v. 4, n. 1, p. 147-154, 2008.
San Diego State Univ
Univ Fed Alagoas
Universidade Estadual Paulista (UNESP)
A new constructive family of asymptotically good lattices with respect to sphere packing density is presented. The family has a lattice in every dimension n >= 1. Each lattice is obtained from a conveniently chosen integral ideal in a subfield of the cyclotomic field Q(zeta(q)) where q is the smallest prime congruent to 1 modulo n.